# SDR 04FDEA01506

- Difficulty date: May 28, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11
- Aircraft serial: 48552
- Aircraft time: 40,324 hours, 5,659 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - OUTBOARD FLAP FORWARD INBOARD HINGE FOUND INBOARD ACTUATOR HOLE CORRODED.  CORROSION REMOVED AND FOUND EXCEEDED LIMIT AS PER CMM 57-44-08 PG. 402-407. ORIG. DIAM.: 1.187, FINAL DIAM.: 1.221, REPAIR CARRIED-OUT AS PER FEDEX EA 1-5750-76718 - WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES - LT OUTBD FLAP - INBD HINGE BRACKET REPAIR.
